MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM
Model Number 360-1580-01
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 04/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
Perform renal biopsy on the patient, cut the kidney tissue 4 times, the biopsy needle can only take out a very small amount of tissue; this incident was not used with a coaxial guide needle, the gun was not tested before use, and the instrument was taken out without 360-degree rotation.The firing range is 23mm, and the empty gun occurs in the 1st shot.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhrs of the top level and sublots as well as the inspection records was conducted, and no deviations or non-conformance's were found relating to this issue.One opened sample was returned by the customer.A visual inspection found that the needle set was badly bent and the pincer had been folded into an arch shape.Additionally, it was found that the needle set had broken out of the clump and the carriage.There are stringent computer/photographic inspections that ensure the pincer is not deformed during the manufacturing process and has the proper radius.When the device is cocked, the pincer comes out of its window and becomes exposed to the tissues and structures present during the operation.Without the use of a proper sized coaxial needle, such as the inner diameter being too small, the pincer can be pushed flat.Once flattened, the pincer can strike the pincer window and be forced to fold upward, resulting in the arch shape observed in this unit.The needle set bending and broken clump and carriage is likely a result of misuse in the user environment and excessive force being enacted on the device.Since the most likely cause for the damaged needles is related to an event within the user's environment and not a manufacturing issue, no corrective action can be implemented at this time.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key14407178
Report Number0001625425-2022-01006
Device Sequence Number5564326
Product Code KNW
UDI-Device Identifier00886333004355
UDI-Public00886333004355
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date08/19/2022
Device Model Number360-1580-01
Device Catalogue Number360-1580-01
Device Lot Number11272997
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer05/11/2022
05/11/2022
Initial Report FDA Received Date05/16/2022
Supplement Report FDA Received Date07/11/2022
08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown